# SDR FDEA201606081875

- Difficulty date: June 8, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 94,239 hours, 39,401 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AND101331002
- Part serial: FX123
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT BILGE SPACE, THERE ARE 2 AREAS OF CORROSION ALONG A LATERAL FLOORBEAM UPPER ANGLE UNDER 2 DIFFRENT ROLLER TRAYS AT AFT SIDE OF THE BS 879, FLOOR FRAME APPROXIMATE LBL 18 & LBL 30.  FABRICATED ANGLE IAW DWG RAM1429.
